MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS
Model Number ZCB00
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age/date of birth: unknown/ not provided.Sex/gender: unknown/ not provided.Date of event: unknown/ not provided.If implanted, give date: unknown/ not provided.If explanted, give date: not applicable as there is no indication that the lens was explanted.(b)(6).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a small filament was noticed inside the patient's eye after implantation of the zcb00 +29.0 diopter tecnis monofocal iol (intraocular lens).Reportedly, the surgeon successfully removed the filament from the eye and no injury occurred.No additional information was provided.
 
Additional Manufacturer Narrative
Device evaluation: the foreign material was not returned at the manufacturing site and to date the intraocular lens (iol) remains implanted.Therefore product testing could not be performed and the customer's reported complaint could not be verified.A photo was provided by the account and it was evaluated.Due to the poor image resolution, it was not possible to verify the reported issue.No product deficiency was identified.There is no evidence to suggest that the sample was affected by the manufacturing process.Manufacturing record review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specifications.A search revealed that no other complaints has been received for this production order.Labeling review: the dfu adequately provides instructions and precautions for the proper use and handling of the product.The dfu states to examine the lens thoroughly to ensure particles have not become attached to it, and examine the lens optical surfaces for other defects.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.

Brand Name
TECNIS 1-PIECE
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
santa ana CA
MDR Report Key8041428
Report Number2648035-2018-01437
Device Sequence Number19148044
Product Code HQL
UDI-Device Identifier05050474531895
UDI-Public(01)05050474531895(17)210407
Combination Product (Y/N)Y
Initial Reporter CountryHK
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/05/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/07/2021
Device Model NumberZCB00
Device Catalogue NumberZCB0000290
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 10/16/2018
Supplement Date Received by Manufacturer01/28/2019
10/25/2020
Initial Report FDA Received Date11/06/2018
Supplement Report FDA Received Date02/18/2019
11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005